# SDR DALA2015021801430

- Difficulty date: February 16, 2015
- Submitted: February 18, 2015
- Operation: Air carrier
- Aircraft: N685DA
- Make and model: Boeing 757232
- Aircraft serial: 27588
- Aircraft time: 67,984 hours, 27,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Bs 1520-1540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1520-1540 BETWEEN STRINGERS 28 - 29R, BILGE INTERCOSTAL HAS CORROSION ON LOWER FLANGE. REMOVED CORROSION AND FOUND TO BE OUT OF LIMITS.  REMOVED DAMAGED INTERCOSTAL, FABRICATED REPAIR AND INSTALLED NEW INTERCOSTAL IAW SRM.
